×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scie... [29]
THE STATE KEY LA... [2]
Authors
JIN XIAO QING [8]
HU GUANGHUI [7]
SUN HAIWEI [4]
VONG SEAK WENG [4]
LEI SIU LONG [2]
E GUOKANG [1]
More...
Document Type
Journal article [30]
Book [2]
Conference proce... [1]
Conference paper [1]
Date Issued
2024 [7]
2023 [3]
2022 [2]
2020 [1]
2018 [9]
2017 [4]
More...
Language
英語English [27]
Source Publication
NUMERICAL MATHEM... [9]
East Asian Journ... [7]
Communications i... [6]
COMMUNICATIONS I... [2]
Journal of Compu... [2]
Numerical Mathem... [2]
More...
Indexed By
SCIE [29]
CPCI-S [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-10 of 34
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Journal Impact Factor Ascending
Journal Impact Factor Descending
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
A Fast Preconditioning Strategy for QSC-CN Scheme of Space Fractional Diffusion Equations and Its Spectral Analysis
Journal article
Qu, Wei, Huang, Yuanyuan, Lei, Siu Long. A Fast Preconditioning Strategy for QSC-CN Scheme of Space Fractional Diffusion Equations and Its Spectral Analysis[J]. Advances in Applied Mathematics and Mechanics, 2024, 16(6), 1474-1501.
Authors:
Qu, Wei
;
Huang, Yuanyuan
;
Lei, Siu Long
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.5
/
1.1
|
Submit date:2024/12/05
Circulant Preconditioning
Toeplitz-like Matrix
Matrix Splitting
Spectral Analysis
Krylov Subspace Iterative Method
Pointwise Error Estimates of L1 Method for Multi-Singularity Problems Arising in Delay Fractional Equations
Journal article
Cen, Dakang, Liang, Hui, Vong, Seakweng. Pointwise Error Estimates of L1 Method for Multi-Singularity Problems Arising in Delay Fractional Equations[J]. East Asian Journal on Applied Mathematics, 2024, 14(4), 820-840.
Authors:
Cen, Dakang
;
Liang, Hui
;
Vong, Seakweng
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.2
/
1.0
|
Submit date:2024/11/05
Delay Fractional Equation
L1 Method
Multi-singularity Problem
Pointwise Error Estimate
Simultaneous Inversion Of Multi-parameters
Splitting ADI Scheme for Fractional Laplacian Wave Equations
Journal article
Sun, Tao, Sun, Hai Wei. Splitting ADI Scheme for Fractional Laplacian Wave Equations[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2024, 17(3), 697-726.
Authors:
Sun, Tao
;
Sun, Hai Wei
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.9
/
1.3
|
Submit date:2024/10/10
Alternative Direction Implicit Scheme
Fractional Laplacian Wave Equation
Gohberg-semencul Formula
Operator Splitting
An Adaptive Projection Algorithm for Solving Nonlinear Monotone Equations with Convex Constraints
Journal article
Zhi Zhao, JIN XIAO QING, Teng-Teng Yao. An Adaptive Projection Algorithm for Solving Nonlinear Monotone Equations with Convex Constraints[J]. East Asian Journal on Applied Mathematics, 2024, 14(3), 579-600.
Authors:
Zhi Zhao
;
JIN XIAO QING
;
Teng-Teng Yao
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
1.2
/
1.0
|
Submit date:2024/07/08
Monotone Equation
Convex Constraint
Hyperplane Projection Method
Diagonal Barzilai-borwein Method
Local Error Bound Condition
AFEPack: A General-Purpose C++ Library for Numerical Solutions of Partial Differential Equations
Journal article
Cai, Zhenning, Chen, Yun, Di, Yana, Hu, Guanghui, Li, Ruo, Liu, Wenbin, Wang, Heyu, Yang, Fanyi, Yao, Chengbao, Zhan, Hongfei. AFEPack: A General-Purpose C++ Library for Numerical Solutions of Partial Differential Equations[J]. Communications in Computational Physics, 2024, 36(1), 274-318.
Authors:
Cai, Zhenning
;
Chen, Yun
;
Di, Yana
;
Hu, Guanghui
;
Li, Ruo
; et al.
Favorite
|
TC[WOS]:
1
TC[Scopus]:
1
IF:
2.6
/
2.9
|
Submit date:2024/09/03
Afepack
C++++ Library
Partial Differential Equations
Scientific/engineering Computing
Software
ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY
Journal article
Sun, Tao, Zhang, Chengjian, Sun, Haiwei. ONE-PARAMETER FINITE DIFFERENCE METHODS AND THEIR ACCELERATED SCHEMES FOR SPACE-FRACTIONAL SINE-GORDON EQUATIONS WITH DISTRIBUTED DELAY[J]. Journal of Computational Mathematics, 2024, 42(3), 705-734.
Authors:
Sun, Tao
;
Zhang, Chengjian
;
Sun, Haiwei
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
0.9
/
1.0
|
Submit date:2024/05/16
Adi Scheme
Convergence Analysis
Fractional Sine-gordon Equation With Distributed Delay
One-parameter Finite Difference Methods
Pcg Method
Towards the Efficient Calculation of Quantity of Interest from Steady Euler Equations I: A Dual-Consistent DWR-Based h-Adaptive Newton-GMG Solver
Journal article
Wang, Jingfeng, Hu, Guanghui. Towards the Efficient Calculation of Quantity of Interest from Steady Euler Equations I: A Dual-Consistent DWR-Based h-Adaptive Newton-GMG Solver[J]. Communications in Computational Physics, 2024, 35(3), 579-608.
Authors:
Wang, Jingfeng
;
Hu, Guanghui
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
2.6
/
2.9
|
Submit date:2024/05/16
Dual Consistency
Dwr-based Adaptation
Finite Volume Method
Hadaptivity
Newton-gmg
Steady Euler Equations
ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS
Journal article
Qin, Hongyu, Wu, Fengyan, Zhou, Boya. ALIKHANOV LINEARIZED GALERKIN FINITE ELEMENT METHODS FOR NONLINEAR TIME-FRACTIONAL SCHRÖDINGER EQUATIONS[J]. Journal of Computational Mathematics, 2023, 41(6), 1305-1324.
Authors:
Qin, Hongyu
;
Wu, Fengyan
;
Zhou, Boya
Favorite
|
TC[WOS]:
2
TC[Scopus]:
2
IF:
0.9
/
1.0
|
Submit date:2024/02/22
Error Analysis
Fractional Grönwall Type Inequality
Nonlinear Time-fractional Schrödinger Equation
A Riemannian Inertial Mann Algorithm for Nonexpansive Mappings on Hadamard Manifolds
Journal article
Yao, Teng Teng, Jin, Xiao Qing, Zhao, Zhi. A Riemannian Inertial Mann Algorithm for Nonexpansive Mappings on Hadamard Manifolds[J]. Numerical Mathematics, 2023, 16(4), 954-967.
Authors:
Yao, Teng Teng
;
Jin, Xiao Qing
;
Zhao, Zhi
Favorite
|
TC[WOS]:
0
TC[Scopus]:
0
IF:
1.9
/
1.3
|
Submit date:2024/02/22
Fixed Point
Hadamard Manifold
Inertial Mann Algorithm
Nonexpansive Mapping
A Convergence Analysis of a Structure-Preserving Gradient Flow Method for the All-Electron Kohn-Sham Model
Journal article
Shen, Yedan, Wang, Ting, Zhou, Jie, Hu, Guanghui. A Convergence Analysis of a Structure-Preserving Gradient Flow Method for the All-Electron Kohn-Sham Model[J]. Numerical Mathematics: Theory, Methods and Applications, 2023, 16(3), 597-621.
Authors:
Shen, Yedan
;
Wang, Ting
;
Zhou, Jie
;
Hu, Guanghui
Favorite
|
TC[WOS]:
5
TC[Scopus]:
2
IF:
1.9
/
1.3
|
Submit date:2023/08/31
Kohn-sham Density Functional Theory
Gradient Flow Model
Structure-preserving
Linear Scheme
Convergence Analysis